# SDR SWAA001633

- Difficulty date: August 30, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 67,150 hours, 74,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546470
- Part serial: BN328
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING I/B TRAILING EDGE FORE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP ASSY PER MM.
